Volume 13, Issue 2 (10-2018)                   IJMSI 2018, 13(2): 143-161 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Eslahchi M, Abedzadeh A. Extended Jacobi and Laguerre Functions and their Applications. IJMSI 2018; 13 (2) :143-161
URL: http://ijmsi.ir/article-1-916-en.html

The aim of this paper is to introduce two new extensions of the Jacobi and Laguerre
polynomials as the eigenfunctions of two non-classical Sturm-Liouville problems. We
prove some important properties of these operators such as: These sets of functions are
orthogonal with respect to a positive de nite inner product de ned over the compact
intervals [-1, 1] and [0,1), respectively and also these sequences form two new orthog-
onal bases for the corresponding Hilbert spaces. Finally, the spectral and Rayleigh-Ritz
methods are carry out using these basis functions to solve some examples. Our nu-
merical results are compared with other existing results to con rm the eciency and
accuracy of our method.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2023 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb